Schizophrenia.com

Should I tell my psychiatrist?

Getting increasingly manic last few days.
The real issue is that I’m getting real irritable and lashing out verbally at my dad.

Should I tell my psychiatrist?

I really don’t want more meds.

I don’t think that Klonopin is helping so much.

6 Likes

I think you should tell your psychiatrist.

I tell my psychiatrist everything. I only lie about waking up multiple times a night because I don’t want sleeping pills.

4 Likes

Your mood stabilizer has probably left your system now. Tell your psychiatrist.

3 Likes

Definitely, it can’t be easy on your dad.

2 Likes

I’d tell them it’s obviously affecting you so before it gets worst

2 Likes

Yeah I think I’ll tell her.

Thanks everyone!

7 Likes

Yeah that’s the thing though.
I don’t want more meds.

I’m finally losing weight.

I guess then you just have to decide which is more tolerable for you to live with.

1 Like

Yes thanks @Batman
I think I may need to go back on a mood stabilizer.

Full blown mania can be dangerous for me.

1 Like

I just finished seeing my pdoc.
I told her about my symptoms including the auditory hallucination.

She wants me to start taking larger doses of Klonopin and if that doesn’t work out we agreed on taking Tegretol.

I see her in 3 weeks.

I have time to weigh things out.

Tegretol is not as effective as Depakote but I refuse going back on Depakote.

She first mentioned me going back on a small dose of Depakote at first.

5 Likes

My pdoc just put me on Remeron 3 weeks ago for depression and I am gaining weight too. I hate it.

1 Like

My psychiatrist appointment was only like 10 minutes long.
Sessions are getting shorter and shorter.

I told her that I’m seeing a new therapist and she didn’t even bother to write down the lady’s name.

I don’t like the way I’m being treated.
It seems like she’s in a rush or something.

Is she losing interest in my case?

Also she mentioned the generic name for Trileptal not the generic name for Tegretol when she suggested I take Tegretol.

Ever since using a telepsychiatry platform she’s getting sloppy and lazy.

Doesn’t seem to want to be bothered.

I don’t know if this will last much longer.

Are you taking AD medication or mood stabilizers?

I’m not currently on a mood stabilizer, just risperidone and Klonopin as needed.

I may go on a mood stabilizer.

Could be the risperidone also… while I was on it, I relapsed into biggesg mania I ever had. Took me 12 weeks to recover. Because risperidone is known to cause antidepresant properties

1 Like

You need to tell him, and also discuss your concerns about adding more medicine

1 Like

Are you talking to me @Pianogal?

No it’s not the risperdal it’s more like because I’m not on a mood stabilizer.

Just a hint. It’s not good to count on doctor for emotional support. They just can’t be with you there. Buck up, @Wave You can do this.

1 Like

Yeah thanks @chordy

1 Like